MAUDE Adverse Event Report: ARTHREX, INC. 4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB; LAPAROSCOPE

ARTHREX, INC. 4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB; LAPAROSCOPE
Model Number 4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB
Medical Device Problem Code Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 02/03/2023, it was reported by a facility representative via sems that a ar-3210-0032 camera head got very hot, and turned off.This occurred during a case, with no patient effect reported.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a failing headboard.

Brand Name
4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19538474
Report Number1220246-2024-05807
Device Sequence Number8412525
Product Code GCJ
UDI-Device Identifier00888867276505
UDI-Public00888867276505
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4K SYNERGYUHD4 ULTRA C-MOUNT, AUTOCLAVAB
Device Catalogue NumberAR-3210-0032
Device Lot Number117653
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown